| Model Number |
UCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
07/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Biocompatibility testing to iso 10993 was successfully completed on skin-contacting surfaces.
Event or Problem Description
Zoll laboratory services contacted zoll to report that a patient developed a broken skin irritation under the patch.Patient described the area as red raised and open.There was no alleged device malfunction contributing to the irritation.There is no indication that the patient received medical intervention.Outcome of the irritation is unknown.